# SDR SWAA2024082822207

- Difficulty date: August 3, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD AFT FLAP INBD LWR CORNER IS DELAMED ON UPPER SURFACE.<[01] REMOVED AFT FLAP PER MM 27-51-22.;[02] OK TO INSTALL NEW FLAP (RII);[03] TOOLING;[04] INSTALLED NEW LH OT AFT FLAP. IAW AMM 27-51-22. ADJUSTMENT CHECK REQUIRED.;[05] INSTALLED NEW LH OT AFT FLAP. IAW AMM 27-51-22. ADJUSTMENT CHECK REQUIRED. (RII);[06] PARTS INFO;[07] SEE STEP 1 FOR ADJUSTMENT CHECK SIGN OFF
